# SDR SIMA200321001

- Difficulty date: July 25, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SERVICE DOOR SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM, SRM 145/1142, REV 22, CHAPTERS 51-40-02, 51-40-06, 51-20-03.  (M)
